# SDR A6WA200740538

- Difficulty date: September 11, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP HAS DENT MEASURING 2 INCHES LONG BY 2 INCHES WIDE AND .050 INCHES DEEP LOCATED 24 INCHES FROM INBOARD EDGE OF FLAP AND .500 INCH FROM TRAILING EDGE, LOWER SKIN.  MAINTENANCE CUT AWAY DAMAGED SECTION OF SKIN AND INSTALLED NON-FLUSH REPAIR DOUBLER IAW CRJ SRM 57-52-00, REPAIR NR 3.  (M)
